# SDR R61A201604080268

- Difficulty date: April 8, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085493403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT AFT CARGO DOOR AFT DOOR SEAL REST IS CORRODED.  MX R & R AFT CARGO DOOR AFT DOOR SEAL REST IAW SRM 53-23-29, AMM 20-10-01, PN 170-85493-403, SEAL REST.
